Record:   Prev Next
書名 Journal of mathematics and mechanics
出版項 Bloomington, Ind. : Graduate Institute for Mathematics and Mechanics, Indiana University, c1957-c1970
國際標準期刊編號 0095-9057
book jacket

館藏地物理所圖書室
Lib. Has14(1965)-17(1968)

館藏地數學所圖書室
Lib. Has6(1957)-18(1968)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.6 (1957)    館內使用    30340100022940
 數學所圖書室  v.7(#1-3) (1958)    館內使用    30340100024078
 數學所圖書室  v.7(#4-6) (1958)    館內使用    30340100306228
 數學所圖書室  v.8(#1-3) (1959)    館內使用    30340100025083
 數學所圖書室  v.8(#4-6) (1959)    館內使用    30340100306236
 數學所圖書室  v.9 (1960)    館內使用    30340100027022
 數學所圖書室  v.10 (1961)    館內使用    30340100031644
 數學所圖書室  v.11 (1962)    館內使用    30340100031651
 數學所圖書室  v.12 (1963)    館內使用    30340100031669
 數學所圖書室  v.13 (1964)    館內使用    30340100037229

說明 14 v. ; 26 cm
Monthly, -June 1970
Bimonthly, 1957-
Vol. 6, no. 1 (Jan. 1957)-v. 19, no. 12 (June 1970)
附註 Title from cover
English, French, German and Italian
Vols. for 1957- published by the Graduate Institute for Mathematics and Mechanics, Indiana University; -June 1970 by the Dept. of Mathematics, Indiana University
Continued in July 1970 by: Indiana University mathematics journal
先前题名 Journal of rational mechanics and analysis (DLC)sf 85001244 (OCoLC)2263071
繼續 Indiana University mathematics journal 0022-2518 (DLC) 75640369 (OCoLC)1753019
主題 Mathematics -- Periodicals
Mechanics, Analytic -- Periodicals
Alt Author Indiana University. Graduate Institute for Mathematics and Mechanics
Indiana University. Dept. of Mathematics
Record:   Prev Next